Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Steenrod homology and operator algebras


Authors: Jerome Kaminker and Claude Schochet
Journal: Bull. Amer. Math. Soc. 81 (1975), 431-434
MSC (1970): Primary 46L05, 47B30, 55B15, 55B20, 55H25
DOI: https://doi.org/10.1090/S0002-9904-1975-13775-X
MathSciNet review: 0450997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, K-theory, Benjamin, New York, 1967. MR 36 #7130. MR 224083
  • 2. L. G. Brown, Operator algebras and algebraic K-theory (to appear). MR 383090
  • 3. L. G. Brown, R. G. Douglas and P. A. Fillmore, Extensions of C*-algebras, operators with compact self-commutators, and K-homology, Bull. Amer. Math. Soc. 79 (1973), 973-978. MR 346540
  • 4. L. G. Brown, R. G. Douglas and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of C*-algebras, Proc. Conf. on Operator Theory, Lecture Notes in Math., vol. 345, Springer-Verlag, New York, 1973. MR 380478
  • 5. J. Kaminker and C. Schochet, K-theory and Steenrod homology: applications to the Brown-Douglas-Fillmore theory of operator algebras (to appear). MR 431136
  • 6. S. Mardešić and J. Segal, Shapes of compacta and ANR-systems, Fund. Math. 72 (1971), no. 1, 41-59. MR 45 #7686. MR 298634
  • 7. J. Milnor, On the Steenrod homology theory, Berkeley, 1961. (Mimeographed notes).
  • 8. E. G. Skljarenko, Homology theory and the exactness axiom, Uspehi Mat. Nauk 24 (1969), no. 5 (149), 87-140 = Russian Math. Surveys 24 (1969), no. 5, 91-142. MR 41 #7676. MR 263071
  • 9. N. E. Steenrod, Regular cycles of compact metric spaces, Ann. of Math. (2) 41 (1940), 833-851. MR 2, 73. MR 2544
  • 10. G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 25 #573. MR 137117

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 47B30, 55B15, 55B20, 55H25

Retrieve articles in all journals with MSC (1970): 46L05, 47B30, 55B15, 55B20, 55H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13775-X

American Mathematical Society